# SDR JBXA0000163

- Difficulty date: April 8, 2000
- Submitted: April 8, 2000
- Operation: Air carrier
- Aircraft: N106ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11477
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 650 RDU/BOS, NR 1 ENG THRUST REVERSER WARNING LIGHT FOR EXTENSION COMES ON AND OFF REPETIVELY DURING CLIMBOUT.  ASSIGNED TO DMI NR 07968 PER MEL NR 78-30-1.
